# SDR SIMA20220101001

- Difficulty date: January 1, 2022
- Submitted: January 2, 2022
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 41,520 hours, 36,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA AFT FLASHLIGHT BRACKET IS BROKEN-C/A-RAR FLASHLIGHT BRACKET. IAW E145 AMM 33-50-16
